# SDR USAA2012112600035

- Difficulty date: October 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080010000
- Part serial: 2142
- Condition: Corroded
- Location: Rt Wing
- Part time: 33,043 hours, 21,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON RIGHT WING OUTBOARD AFT FLAP BETWEEN WS 486 TO WS 166 & BETWEEN RIB 9 TO RIB 20.  REPLACED RIGHT WING OUTBOARD AFT FLAP IAW EA 503570.
